Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Muscle pain, myocitis, vitamin D deficiency. Taking calcirol granules. Treatment?

My wife is suffering from muscle and joint pain. She is 31 years of age She was having vitimin D deficiency some time back. After taking calcirol granules now the levels are normal. Even after vitimin D levels are normal she is having muscle and joint pain. Doctor is predicting myocitis. Any doctors expertise in so that I can approach in this regard do you recommend any doctors in XXXXX can you please help her in this regard
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  540
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response

I have studied your case.
Most probable reason for your symptoms could be postural problem as you may be sitting for long time and working on computer/table for long time.

When such patient comes to my hospital we usually take x ray spine or if required MRI to see for any nerve compression.
Medication like methylcobalamine with muscle relaxant and analgesic will reduce pain; you can take them consulting your treating doctor.

Some exercises which can be done after pain has reduced include- Spine extension exercises, Lying on your stomach flat lift leg 6 inches from ground, do it for other leg.
Now lift both hand and leg simultaneously, 6 inch off the ground and stay
Position for around 10 breathes. Core stabilizing spine exercises will help.
You need exercises to reduce tummy fat also.

You may consult physiotherapist for further guidance. He may start TENS, or ultrasound which is helpful in your case.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
If you find this answer helpful do not hesitate to rate this answer at end of discussion.
Take care.

Answered: Tue, 22 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor